# SDR DALA2022110107056

- Difficulty date: October 27, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 66,339 hours, 8,708 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 -ATB- DUE TO ENG 1 BLEED TRIP WITH ENG 2 BLEED ON MEL. CORRECTIVE ACTION: REPLACED LEFT THERMOSTAT (LP 9444079), REPLACED RIGHT PRV BLEED VALVE (LP 9444080). LP 2470607
